# SDR 2007UALA00577

- Difficulty date: February 25, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 44,457 hours, 16,244 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHORTED WIRE BETWEEN SEC AND ACTUATOR.  [SUP 05-16-07]  FLT RTBL WITH EFCS TEST 1 FAILURE MESSAGE. EFCS FAULTED SEC 2. INITIALLY SWAPPED SEC 2 WITH SEC 3 TO DETERMINE IF FAULT WAS WITH THE SEC UNIT ITSELF. POST SWAP OPS CHECK FAILED, SO STARTED TO PERFORM RESISTANCE CHECKS ON CONNECTORS PER TSM. FOUND SEC 2 PIN 15D HAD 8 OHM RESISTANCE WITH GROUND AND TSM SPECIFIES THAT SHOULD HAVE HAD AT LEAST 100 MEGAOHM. UNWRAPPED WIRING BUNDLE FOR RT ELEVATOR OUTBOARD SERVO AND FOUND RED WIRE 5954-PF20 TO BE SHORTING UNDERNEATH THE CARGO COMPARTMENT FORWARD MOST FLOORBOARD. REPAIRED WIRE WITH ENVIRONMENTAL SPLICE.
